[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.112.177. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1969

Disappearance of Kayser-Fleischer RingsEffects of Penicillamine

Author Affiliations

Bronx, NY
From the departments of ophthalmology (Dr. Sussman) and medicine (Dr. Scheinberg), Albert Einstein College of Medicine of Yeshiva University and Bronx Municipal Hospital Center, Bronx, NY.

Arch Ophthalmol. 1969;82(6):738-741. doi:10.1001/archopht.1969.00990020730003
Abstract

A common pattern of resolution of Kayser-Fleischer rings which is induced by the administration of penicillamine (D-penicillamine) is described. The lateral and medial portions of the ring disappear first, leaving superior and inferior crescents. The anatomy of these observations is discussed.

×